# SDR TWAA9727004

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47134
- Engine: Pwa JT8D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DSM - FLT 382 - DURING CLIMB, NR 1 ENGINE, S/N 2161, OIL FILTER CLOG LIGHT ILLUMINATED.  CHANGED ENGINE S/N 2161.  (M)
